# SDR SWAA2024062587919

- Difficulty date: May 20, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA927 AND STR20L AFT CARGO COMPARTMENT 2024-335866<[01] REPLACED TIE CLIP LOCATED STA927 AND STR20L AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DRAWING # 147A0010 SHEET 491 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED TIE CLIP LOCATED STA927 AND STR20L AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DRAWING # 147A0010 SHEET 491 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.
